BibTeX record journals/cc/FournierMM15

download as .bib file

@article{DBLP:journals/cc/FournierMM15,
  author    = {Herv{\'{e}} Fournier and
               Guillaume Malod and
               Stefan Mengel},
  title     = {Monomials in Arithmetic Circuits: Complete Problems in the Counting
               Hierarchy},
  journal   = {Computational Complexity},
  volume    = {24},
  number    = {1},
  pages     = {1--30},
  year      = {2015},
  url       = {https://doi.org/10.1007/s00037-013-0079-3},
  doi       = {10.1007/s00037-013-0079-3},
  timestamp = {Sun, 28 May 2017 13:19:16 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cc/FournierMM15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier